# SDR 27MA2013061800356

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N827CT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 245
- Aircraft time: 6,058 hours, 3,945 cycles
- Engine: Garrtt TFE73131C
- Engine time: 5,953 hours, 3,847 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

ACFT DEPARTED AND ENROUTE, NR 3 ENGINE HAD SEVERE VIBRATION AT FLIGHT LEVEL FL300.  ENGINE INSTRUMENTS INDICATED NORMAL AND NO MASTER WARNING SYS LIGHTS ILLUMINATED.  CREW SHUT NR 3 ENGINE DOWN AND FOLLOW ABNORMAL PROCEDURES TO FLY WITH ON ENGINE INOPERATIVE TO MINIMIZE EFFECT AND POSSIBLE DAMAGE FROM VIBRATION.    LANDED SAFELY.  AFTER INSPECTION,  APPEARED THERE WAS AN INTERNAL BEARING FAILURE ON SHAFT OF NR 3 ENGINE.  ENGINE REMOVED AND A RENTAL ENGINE INSTALLED DURING EVALUATION AND REPAIR OF ORIGINAL ENGINE.
